BIROn - Birkbeck Institutional Research Online

    Serial dependence in ARCH-models as measured by tail dependence coefficients

    Brummelhuis, Raymond (2008) Serial dependence in ARCH-models as measured by tail dependence coefficients. Extremes 11 (2), pp. 167-201. ISSN 1386-1999.

    Full text not available from this repository.

    Abstract

    Serial dependence in non-linear time series cannot always be reliably quantified using linear autocorrelation. We do a detailed study of serial dependence in an ARCH(1) process from the point of view of the lower tail dependence coefficient and certain generalisations thereof. Our results are relevant for estimating probabilities of consecutive value-at-risk violations in GARCH models.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): ARCH models, serial dependence, Copulas, lower tail dependence, risk management, value-at-risk
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Administrator
    Date Deposited: 01 Feb 2011 11:36
    Last Modified: 11 Oct 2016 12:01
    URI: http://eprints.bbk.ac.uk/id/eprint/1924

    Statistics

    Downloads
    Activity Overview
    0Downloads
    156Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item